# SDR 08082005G

- Difficulty date: August 6, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N243CJ
- Make and model: Beech 1900D
- Aircraft serial: UE43
- Aircraft time: 19,958 hours, 30,884 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: 130610000614
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RT ELEVATOR, OUTBOARD HINGE CLEVIS AND STABILIZER HINGE BRACKET HAS NO CLEARANCE.
